Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Geodon

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 11-13-2009, 12:05 AM
panther27 panther27 is offline
Junior Member
 
Join Date: Nov 2009
Posts: 2
Default new to this site some one help me please

Hello I am new to this site I have ocd borderline personality and bipolar sctzoeffective disorder unless thats what it is instead of the bipolar I dont know any more with these doctors. Any way I started on geodon 6 days ago this will be my 7 night I just took it with my dinner. I am really scared because of the side effects of the heart thing. I have copd and and some other health issues I am 48 and I dont want some heart attack happening. I also have to quit smoking any ways I wanted to try this because I was put on depakote for years I have been on it and I have doubled my weight is that ridululous or what sorry spelling. I had alot of anxiety the first few days with the geodon is was only on 20mlg and last night I went up to 40mlg and I slept like a baby but today my left hand is twitching not a lot just a little and once in awhile my heart feels weird not palpatating just like a heavy pounding feeling and then it goes away so I think I am defenitly quitting the smoking because my main goal is to get this weight off and then I want to get off the depakote and get on lamictal I have been doing my research so I dont know and also I feel like I have a rash all over my body and my face is red so can any one tell me whats going on or have they had these symptoms I live alone so I get scared and dont want to get rushed to the e.r. I was not sleepy at all with the 20 it was the opposite but I noticed my angry out burts are not as bad unless maybe just no one has made me angry so I havent noticed I have a terrible temper sorry so long Thanks for hearing me out.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 03:24 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.